# SDR ASOA201709305111

- Difficulty date: September 30, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 33,517 hours, 24,306 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH67035662
- Condition: Gouged
- Location: Bs 797
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C CHECK,  NUMBEROUS GOUGES ON AFT SIDE OF REAR FRAME AT BS 797.  REPAIRED IAW REO 670-53-41-338,  670-53-41-339, AND 670-53-41-340. ACFT RETURNED TO SERVICE.
